# SDR 96ZZZX6048

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 579-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE LEFT INBOARD SEAT TRACK BETWEEN STA 579 - STA 756.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  CORROSION OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1, FABRICATED REPAIR SPLICE (7075 T6 .160 INCH, .180 INCH, .125  INCH, .100 INCH) IAW DC9 SRM 53-05 FIG 40.  DRILLED DEBURRED, TREATED AND  PRIMED NEW SEAT TRACK IAW DC9 SRM 51-10-3, SRM 51-10-4. ALODINED AND PRIMED AND INSTALLED REPAIR PARTS IAW DC9 SRM 53-05 FIG 4B, SRM 51-10-3.
